The Annals of Mathematical Statistics

A Smooth Invertibility Theorem

John W. Tukey

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 29, Number 2 (1958), 581-584.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706635

Digital Object Identifier
doi:10.1214/aoms/1177706635

Mathematical Reviews number (MathSciNet)
MR93566

Zentralblatt MATH identifier
0092.28402

JSTOR
links.jstor.org

Citation

Tukey, John W. A Smooth Invertibility Theorem. Ann. Math. Statist. 29 (1958), no. 2, 581--584. doi:10.1214/aoms/1177706635. https://projecteuclid.org/euclid.aoms/1177706635


Export citation